Please use this identifier to cite or link to this item:
Title: Escape velocities of interacting spherical galaxies
Authors: Sastry, Shankara. K
Alladin, S. M
Keywords: interacting galaxies
Issue Date: Sep-1981
Publisher: Astronomical Society of India
Citation: BASI, Vol. 9, No. 3, pp. 249-254
Abstract: The dependence of the escape velocity of a pair of interacting identical spherical galaxies on their separation is studied using polyropic models for the galaxies. It is found that if the escape (parabolic) velocity of the pair is expressed in units of Vrms of the stars and the separation of the galaxies in units of mean radius of the galaxy, the relationship between these two quantities is independent of the mass distribution of the galaxies. This relationship is given.
Appears in Collections:BASI Publications

Files in This Item:
File Description SizeFormat 
SASTRY.pdf294.12 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.